A semi-markovian model for the brownian motion
Séminaire de probabilités de Strasbourg, Tome 7 (1973), pp. 248-272.
@article{SPS_1973__7__248_0,
     author = {M\"urmann, Michael G.},
     title = {A semi-markovian model for the brownian motion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {248--272},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {7},
     year = {1973},
     zbl = {0271.60098},
     mrnumber = {370832},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1973__7__248_0/}
}
TY  - JOUR
AU  - Mürmann, Michael G.
TI  - A semi-markovian model for the brownian motion
JO  - Séminaire de probabilités de Strasbourg
PY  - 1973
DA  - 1973///
SP  - 248
EP  - 272
VL  - 7
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1973__7__248_0/
UR  - https://zbmath.org/?q=an%3A0271.60098
UR  - https://www.ams.org/mathscinet-getitem?mr=370832
LA  - en
ID  - SPS_1973__7__248_0
ER  - 
Mürmann, Michael G. A semi-markovian model for the brownian motion. Séminaire de probabilités de Strasbourg, Tome 7 (1973), pp. 248-272. http://www.numdam.org/item/SPS_1973__7__248_0/